Alert archive / Georgia / River Flood Warnings in 2017
River Flood Warning 15, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 21, 2017, 3:46 PM EST for Forsyth County, Fulton County, Georgia. It took effect at Jan 22, 2017, 2:12 PM EST. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2017, 3:46 PM EST (20:46 UTC)
- In effect from
- Jan 22, 2017, 2:12 PM EST
- Expired
- Jan 24, 2017, 8:12 AM EST
- In force
- 42 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 6.46 ft at Jan 22, 2017, 10:00 AM EST.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
587
WGUS42 KFFC 212046
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EST SAT JAN 21 2017
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth AND Fulton COUNTIES
Sweetwater Creek near Lilburn affecting Gwinnett COUNTY
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC135-221046-
/O.NEW.KFFC.FL.W.0014.170121T2046Z-000000T0000Z/
/STWG1.1.ER.170121T2018Z.170121T2030Z.000000T0000Z.UU/
346 PM EST SAT JAN 21 2017
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Sweetwater Creek near Lilburn.
* From this afternoon until further notice.
* At 3 PM Saturday the stage was 11.0 feet...and rising.
* Flood stage is 11 feet.
* At 11 feet...Flood stage is reached. Minor flooding will occur in
portions of the Northwood Country Club Golf Course upstream from
the gage on Club Drive...and in the woodland areas downstream from
the gage and for the next four miles until the creek merges with
the Yellow River. An old concrete golf cart bridge around 300 feet
downstream from the gage will begin to flood.
&&
LAT...LON 3398 8414 3398 8407 3391 8406 3389 8408 3389 8412
$$
GAC117-121-221046-
/O.NEW.KFFC.FL.W.0015.170122T2000Z-170124T1312Z/
/APHG1.1.ER.170122T2000Z.170123T1800Z.170124T0712Z.NO/
346 PM EST SAT JAN 21 2017
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Alpharetta.
* From Sunday afternoon until Tuesday morning.
* At 3 PM Saturday the stage was 6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by tomorrow afternoon and
continue to rise to near 7.7 feet by Monday early afternoon.The
river will fall below flood stage by early Tuesday morning.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$5 follow-up statements
089
WGUS82 KFFC 220140
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EST SAT JAN 21 2017
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton counties
Alcovy River near Lawrenceville affecting Gwinnett and Walton
counties
GAC117-121-221540-
/O.CON.KFFC.FL.W.0015.170122T2000Z-170124T1312Z/
/APHG1.1.ER.170122T2000Z.170123T1800Z.170124T0712Z.NO/
840 PM EST SAT JAN 21 2017
The Flood Warning continues for
The Big Creek near Alpharetta.
* From tomorrow afternoon until Tuesday morning.
* At 8PM Saturday the stage was 6.2 feet...and nearly steady.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by tomorrow afternoon and
continue to rise to near 7.7 feet by early Monday early.The
river will fall below flood stage by early Tuesday morning.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC135-297-221540-
/O.CON.KFFC.FL.W.0016.000000T0000Z-000000T0000Z/
/ALCG1.1.ER.170121T2145Z.170121T2330Z.000000T0000Z.UU/
840 PM EST SAT JAN 21 2017
The Flood Warning continues for
The Alcovy River near Lawrenceville.
* Until further notice.
* At 8 PM Saturday the stage was 9.7 feet...and falling.
* Minor flooding will continue.
* Flood stage is 9 feet.
* At 10.0 feet...Minor flooding continues to expand further into the
woodlands upstream and downstream from the river gauge at New Hope
Road.
&&
LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379
$$827
WGUS82 KFFC 220312
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1012 PM EST SAT JAN 21 2017
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton counties
GAC117-121-221712-
/O.EXT.KFFC.FL.W.0015.170123T0000Z-170124T0900Z/
/APHG1.1.ER.170123T0000Z.170123T1200Z.170124T0300Z.NO/
1012 PM EST SAT JAN 21 2017
...Flood Warning extended until late Monday night...The Flood Warning
continues for
The Big Creek near Alpharetta.
* From tomorrow evening until late Monday night.
* At 10 PM Saturday the stage was 6.2 feet...and nearly steady.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by tomorrow evening and continue
to rise to near 7.6 feet by Monday morning.The river will fall
below flood stage late Monday night.
* At 8.0 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$973
WGUS82 KFFC 220944
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 AM EST SUN JAN 22 2017
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Line Creek near Senoia affecting Coweta, Fayette and Spalding
Counties
GAC117-121-222344-
/O.EXT.KFFC.FL.W.0015.170123T0000Z-170124T0800Z/
/APHG1.1.ER.170123T0000Z.170123T1200Z.170124T0200Z.NO/
444 AM EST SUN JAN 22 2017
...Flood Warning extended until late Monday night...
The Flood Warning continues for
the Big Creek near Alpharetta.
* From this evening until late Monday night.
* At 345 AM Sunday the stage was 6.1 feet, and rising.
* No flooding is occurring at this time, however minor flooding is
forecast to develop.
* Flood stage is 7 feet.
* The creek is forecast to rise above flood stage by this evening and
continue rising, reaching near 7.3 feet by Monday morning. The
creek is expected to fall below flood stage by late Monday evening.
* At 7 feet, flood stage is reached with minor flooding of the
woodlands and fields beginning along the creek from Cumming in
Forsyth County to Alpharetta and Roswell in North Fulton County.
Flooding will start to effect portions of The Big Creek Greenway
near Alpharetta and some portions may become closed with around one
foot of water, especially upstream and downstream from the gage on
Kimball Bridge Road and near Rock Mill Park. Portions of the YMCA
Campground off Preston Ridge Road will also begin to flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC077-113-255-222344-
/O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/
/LING1.1.ER.170122T0615Z.170122T0915Z.000000T0000Z.NO/
444 AM EST SUN JAN 22 2017
The Flood Warning continues for
The Line Creek near Senoia.
* Until FURTHER NOTICE.
* At 415 AM Sunday the stage was 10.4 feet, and rising.
* Minor flooding is occurring, and minor flooding is expected to
continue.
* Flood stage is 10 feet.
* At 10 feet, minor flooding of the natural flood plain begins. This
primarily affects agricultural and wooded areas along the creek and
a small, dirt utility access road near the Georgia Highway 85
bridge goes underwater.
&&
LAT...LON 3332 8456 3335 8451 3330 8448 3328 8455
$$250
WGUS82 KFFC 221510
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1010 AM EST SUN JAN 22 2017
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton counties
Flint River near Lovejoy affecting Clayton...Fayette and Spalding
counties
...The Flood Warning continues for the following rivers in Georgia...
Line Creek near Senoia affecting Coweta...Fayette and Spalding
counties
GAC117-121-230510-
/O.EXT.KFFC.FL.W.0015.170122T1912Z-170124T2136Z/
/APHG1.1.ER.170122T1912Z.170123T1200Z.170124T1536Z.NO/
1010 AM EST SUN JAN 22 2017
...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
The Big Creek near Alpharetta.
* From this afternoon until Tuesday afternoon.
* At 10 AM Sunday the stage was 6.5 feet...and nearly steady.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 7.9 feet by tomorrow morning.The river will fall
below flood stage by late Tuesday morning.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC063-113-255-230510-
/O.EXT.KFFC.FL.W.0018.000000T0000Z-170123T1120Z/
/LOVG1.1.ER.170122T1100Z.170122T1800Z.170123T0520Z.NO/
1010 AM EST SUN JAN 22 2017
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The Flint River near Lovejoy.
* Until Monday morning.
* At 10 AM Sunday the stage was 13.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 13.5 feet by this afternoon.
The river will fall below flood stage early Monday.
* At 14 feet...Moderate flooding begins. Significant flooding
occurs of residential yards upstream of the gage betweenUpper
Riverdale Road and Georgia Highway 138. Some roads begin to flood
such as Upper Riverdale Road and Mockingbird Road. Flooding expands
on portions of the Rivers Edge Golf Course. Several holes and
fairways will flood.
&&
LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
3340 8443 3354 8441
$$
GAC077-113-255-230510-
/O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/
/LING1.1.ER.170122T0615Z.170122T1130Z.000000T0000Z.NO/
1010 AM EST SUN JAN 22 2017
The Flood Warning continues for
The Line Creek near Senoia.
* Until the warning is cancelled.
* At 10 AM Sunday the stage was 10.4 feet...and nearly steady.
* Minor will continue.
* Flood stage is 10 feet.
* At 10 feet...Minor flooding of the natural flood plain begins
which primarily affects agricultural and wooded areas. A small dirt
utility access road near the Georgia Highway 85 bridge goes
underwater.
&&
LAT...LON 3332 8456 3335 8451 3330 8448 3328 8455
$$638
WGUS82 KFFC 230147
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EST SUN JAN 22 2017
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Forsyth AND Fulton COUNTIES
GAC117-121-230217-
/O.CAN.KFFC.FL.W.0015.000000T0000Z-170124T2136Z/
/APHG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
847 PM EST SUN JAN 22 2017
The Flood Warning is cancelled for
The Big Creek near Alpharetta.
* This takes affect immediately.
* At 7PM Sunday the stage was 6.0 feet...and steady.
* Flood stage is 7.0 feet.
* The creek should remain at or below 6.5 feet the next 24 hours.
* At 6.0 feet...Bankfull conditions are reached along the creek
between Cumming in Forsyth County...to Alpharetta and Roswell in
North Fulton County. Some low lying spots along The Big Creek
Greenway will begin to flood with a few inches of water upstream
and downstream from the gage on Kimball Bridge Road. Water will
begin to enter low portions of the YMCA Campground off Preston
Ridge Road.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 21, 3:35 PM EST, 11 minutes earlier.
Area forecast discussion, Jan 21, 3:35 PM EST, 11 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 335 PM EST Sat Jan 21 2017 .SHORT TERM /Tonight through Sunday Night/... ...Another round or two of strong to severe storms possible early Sunday through the afternoon... Strong storms with some embedded tornadoes continue to march east across central GA at this hour. Anticipate much of the thunderstorm activity to be east of the area by 3/4pm with only residual showers/embedded thunder through the rest of the afternoon across eastern GA. We will likely see a lull in activity later this afternoon through the evening hours as the initial shortwave lifts to the NE. This is all in association with a potent mid/upper level system approaching from the west. Anticipate this next mid level impulse to cross early Sunday morning and another Sunday mid-day. This will lead to another round of showers/thunderstorms Sunday early morning through mid-morning, with the secondary shortwave helping to initiate storms in the afternoon into the early evening hours. Anticipate these storms will have large hail, heavy rain, strong winds and isolated tornadoes. Feel the best chance of seeing severe will be across central/southeast GA as the instability and shear looks most impressive across that region for Sunday. Given the ample amount of rain seen today, we will monitor the hydro side Sunday as more storms move in. More widespread flooding could be a concern on Sunday, but confidence on overall convection coverage is limited at this time. Forecast storm total through the remainder of this event looks to be another 1-2 inches with locally higher amounts, especially to across southeast/central Georgia. We are not planning on issuing any flood/flash flood watches at this time. Mild temperatures through Sunday with temps cooling a bit Sunday overnight. 26 && .PREV DISCUSSION... /Issued 147 PM EST Sat Jan 21 2017/ LONG TERM /Sunday Night through Friday/... Models in better agreement at the start of the period with the closed upper low vicinity of the TN valley. The low moves across the Appalachians into Monday. Extensive wrap around associated with this cold core low should give a chance of showers across the forecast area on Monday...mainly northeast Monday night. Ridging dominates the southeast on Tuesday but another short wave brings moisture and a chance of showers back Wednesday into Thursday. The short wave looks like it will move east of the area by Thursday night. However moisture on the back side of this wave will push into TN and move rapidly eastward. Models suggest this moisture will stay mainly north of the forecast area...but there could be enough cold air advection to bring a few snow showers to the far northeast. A slight chance has been included in that area for Thursday night. Friday looks dry. Temperatures will be on a cooling trend by late next week. 41 AVIATION... 18Z Update... Strong storms moved through the area today and continue march to the east. In terms of impacts to the TAF sites through the remainder of the period, anticipate conditions will continue to improve through afternoon/evening. Another round of showers/thunderstorms are expected early Sunday morning and some storms possible Sunday afternoon (not expecting as much coverage as seen today). Anticipate east winds through the much of the period. May see winds veer to the SW briefly this evening and overnight however. Fog and low cigs...IFR/LIFR criteria...are anticipated tonight through tomorrow morning ahead of the next round of precipitation activity. Winds may become gusty Sunday afternoon. //ATL Confidence...18Z Update... Medium confidence on all elements. 26 && .PRELIMINARY POINT TEMPS/POPS... Athens 56 70 48 58 / 90 90 80 40 Atlanta 57 68 48 56 / 90 90 70 30 Blairsville 51 63 45 51 / 90 90 80 60 Cartersville 55 67 47 54 / 90 90 70 40 Columbus 60 71 49 57 / 90 80 50 20 Gainesville 56 67 48 56 / 90 90 80 40 Macon 59 73 49 59 / 90 80 60 30 Rome 54 66 47 54 / 90 80 70 40 Peachtree City 55 69 47 56 / 90 80 70 30 Vidalia 62 76 51 62 / 70 90 70 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...26 LONG TERM....41 AVIATION...26
Hazardous weather outlook, Jan 21, 3:44 PM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 344 PM EST SAT JAN 21 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-222045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 344 PM EST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE FOR LATER TONIGHT INTO SUNDAY MORNING. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL POSE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORMS WILL CONTINUE TO DEVELOP FROM SUNDAY MORNING. THE MAIN STORM SYSTEM SHOULD BE MOVING ACROSS THE SOUTHEAST STATES DURING THAT TIME FRAME. THE THREAT OF SEVERE THUNDERSTORMS SHOULD MOVE EAST OF THE FORECAST AREA BY LATE SUNDAY. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL AGAIN POSE THE MAIN THREATS. IN ADDITION...STORM TOTAL RAINFALL TONIGHT THROUGH SUNDAY WILL BE BETWEEN 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS. GIVEN THESE HEAVY RAINFALL AMOUNTS AND THE PRECIPITATION WE RECEIVED TODAY...ANTICIPATE FLOODING MAY OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jan 21, 2:34 PM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM NON-TSTM WND DMG MCDONOUGH 33.45N 84.15W
01/21/2017 HENRY GA PUBLIC
LARGE TREE LIMBS DOWN FROM WAKE LOW EVENT BEHIND SQUALL
LINE.
&&
EVENT NUMBER FFC1700129
KSLocal storm report, Jan 21, 2:51 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM TORNADO 1 NNE POWELL 32.46N 83.24W
01/21/2017 BLECKLEY GA EMERGENCY MNGR
MULTIPLE TREES WERE REPORTED DOWN ACROSS THE AREA AS
WELL AS MANY POWERLINES. 911 CENTER WENT DOWN AT THE
TIME. AT THE LOCATION OF THIS LSR THERE WAS MINOR
STRUCTURAL DAMAGE DONE AND ROOF DAMAGE IN A LOCAL
SUBDIVISION.
&&
EVENT NUMBER FFC1700130
GEOLocal storm report, Jan 21, 3:08 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM TORNADO 1 W REDDING 32.59N 83.61W
01/21/2017 HOUSTON GA EMERGENCY MNGR
3 HOMES SUSTAINED MAJOR DAMAGE...4 HOMES WITH MINOR
DAMAGE IN THE HIDDEN CREEK ESTATES OFF OF BOOTH ROAD.
NUMEROUS OTHER TREES AND POWERLINES DOWNED IN THE AREA.
&&
EVENT NUMBER FFC1700131
KSLocal storm report, Jan 21, 3:29 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 5 WNW MEEKS 32.64N 82.65W
01/21/2017 JOHNSON GA 911 CALL CENTER
REPORTS OF TRESS AND POWER LINES DOWN ALONG HWY 15
BETWEEN MM 8-10
&&
EVENT NUMBER FFC1700132
THIEMLocal storm report, Jan 21, 3:37 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM TSTM WND DMG TOOMSBORO 32.83N 83.08W
01/21/2017 WILKINSON GA 911 CALL CENTER
NUMEROUS TREES WERE BLOWN DOWN IN SOUTHERN WILKINSON
COUNTY...PRIMARILY IN THE TOOMSBORO AREA.
&&
EVENT NUMBER FFC1700133
RWILLISLocal storm report, Jan 21, 3:42 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM TSTM WND DMG 5 S IRWINTON 32.74N 83.16W
01/21/2017 WILKINSON GA 911 CALL CENTER
TREES WERE BLOWN DOWN ONTO HIGHWAY 96.
&&
EVENT NUMBER FFC1700134
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 7:52 AM EST | Special Weather Statement | FFC | Heard, Troup | 38 min |
| Jan 21, 8:28 AM EST | Special Weather Statement | FFC | Troup | 32 min |
| Jan 21, 8:33 AM EST | Tornado Warning | FFC | Troup | 27 min |
| Jan 21, 8:55 AM EST | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 35 min |
| Jan 21, 9:23 AM EST | Special Weather Statement | FFC | Coweta | 37 min |
| Jan 21, 10:04 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Troup | 56 min |
| Jan 21, 10:14 AM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 46 min |
| Jan 21, 10:22 AM EST | Special Weather Statement | FFC | Chattahoochee, Stewart | 38 min |
| Jan 21, 10:35 AM EST | Tornado Warning | FFC | Harris, Muscogee, Talbot | 25 min |
| Jan 21, 11:00 AM EST | Severe Thunderstorm Warning | FFC | Talbot, Upson | 30 min |
| Jan 21, 11:01 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Heard, Troup | 59 min |
| Jan 21, 11:10 AM EST | Tornado Warning | FFC | Meriwether, Talbot, Upson | 32 min |
| Jan 21, 11:16 AM EST | Severe Thunderstorm Warning | FFC | Taylor | 29 min |
| Jan 21, 11:26 AM EST | Tornado Warning | FFC | Crawford, Taylor, Upson | 34 min |
| Jan 21, 11:36 AM EST | Special Weather Statement | FFC | Coweta, Fayette | 39 min |
| Jan 21, 11:39 AM EST | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 36 min |
| Jan 21, 11:46 AM EST | Special Weather Statement | FFC | Macon, Peach, Schley, Sumter | 44 min |
| Jan 21, 11:50 AM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 25 min |
| Jan 21, 11:56 AM EST | Tornado Warning | FFC | Lamar | 14 min |
| Jan 21, 12:04 PM EST | Severe Thunderstorm Warning | FFC | Houston, Macon, Peach | 26 min |
| Jan 21, 12:06 PM EST | Tornado Warning | FFC | Houston, Macon, Peach | 24 min |
| Jan 21, 12:10 PM EST | Special Weather Statement | FFC | Clayton, Fayette, Henry, Spalding | 50 min |
| Jan 21, 12:13 PM EST | Tornado Warning | FFC | Monroe | 15 min |
| Jan 21, 12:21 PM EST | Tornado Warning | FFC | Houston, Peach, Twiggs | 24 min |
| Jan 21, 12:28 PM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Jan 21, 12:28 PM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Jan 21, 12:42 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Twiggs | 33 min |
| Jan 21, 12:43 PM EST | Tornado Warning | FFC | Twiggs, Wilkinson | 32 min |
| Jan 21, 12:53 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 1 more | 52 min |
| Jan 21, 12:57 PM EST | Tornado Warning | FFC | Bleckley, Laurens | 33 min |
| Jan 21, 1:05 PM EST | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 40 min |
| Jan 21, 1:11 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 49 min |
| Jan 21, 1:24 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 51 min |
| Jan 21, 1:24 PM EST | Tornado Warning | FFC | Johnson, Laurens | 36 min |
| Jan 21, 1:27 PM EST | Tornado Warning | FFC | Baldwin, Hancock, Washington | 34 min |
| Jan 21, 1:31 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more | 44 min |
| Jan 21, 1:32 PM EST | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 43 min |
| Jan 21, 1:41 PM EST | Tornado Warning | FFC | Jefferson, Johnson | 34 min |
| Jan 21, 2:12 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 33 min |
| Jan 21, 2:14 PM EST | Severe Thunderstorm Warning | FFC | Jefferson | 31 min |
| Jan 21, 2:26 PM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Jan 21, 3:46 PM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Jan 21, 5:39 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 24 hr |
Nearby
River Flood Warnings in Georgia, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.